# SDR SWIA201743090

- Difficulty date: February 9, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 28,585 hours, 24,507 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL IS CHAFED.   INSTALLED A NEW PANEL 699BB IAW SRM.
